# SDR UPS99829800

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRT BAR INOP.  REPOSITIONED GIRT BAR LOCKING CLIPS ON FLOOR, GIRT BAR LOCK CKS GOOD.
